Jump to content

All Activity

This stream auto-updates

  1. Today
  2. tryingtosurvive330

    Krissyb: 3rd attempt at getting off antidepressants

    Krisseyb, I saw that you have been doing EMDR and that it’s helping you. I started it in January too and I feel like it’s more productive than talk therapy because it seems like she’s actually trying to solve and find roots to my problems. But I still am not really grasping the actual EMDR part. I guess I don’t know if I’m supposed to feel better or what. Sometimes I start crying because I will start thinking about something and sometimes I just go through thoughts and she says “see where it takes you.” It’s almost like I’m daydreaming or imagining how I will feel or going through a catalogue
  3. Crochet

    Jennings: down in a hole

    Hi Jennings, Just checking in and sending healing thoughts. Crochet
  4. Ok heres my opinion Bluewisp. You are jumping from dosage to dosage like a madmen and in the process completely undermining the point of tapering. Which is to taper slowly and allow your body time to adjust to the decreases in dosages, this method is tried and true. Constantly changing dosages is most likely causing some form of kindling. I sympathise with your urgency to discontinue this drug, but im curious as to what hellish side effects you experience at these dosages? Because i speculate that the negative side effect are far less at these microdoses as it primarily functions as
  5. Yesyes123

    ☼ lobster: fight or flight

    Hey, hope you are well lobster! I'm a bit confused since this thread has the sun symbol but can't find a post by lobster saying he's feeling much better/ recovered? Might be a mistake on my end. Just wondering Peace and healing
  6. Well I am suffering a sad mood with a spell of crying. The shoulder blade pain that developed due toa month of chest pain. I wish it would go and it worries me still. My family Dr still suggested to start skipping doses to taper which I have declined. I am planning to stay on 0.5mg for a month.
  7. @AltostrataI've been giving it a stir every time. But I will look into get ora-plus.
  8. Tom2020

    How to make a liquid from tablets or capsules

    Thanks ChessieCat. I couldn't picture it before but that makes sense.
  9. ChessieCat

    How to make a liquid from tablets or capsules

    The 1 litre jug I am using is at about 25.5cms/10" tall and about 13cm/5" in diameter. The syringe is about 7.5cms/3" long. As I use the liquid the level is going to get lower so it will be further down in the jug and I will not be able to put 2 hands in to hold the syringe with one hand and pull up the plunger with the other.
  10. I am been taking a 0.5mg dose since 2 March but I still have back shoulder pain but no more re tachycardia. Should I updose or wait another week to see effects.
  11. Pens

    Pens

    March 4, 2021 approximately six hours sleep 6 AM pre-Gabalin 25 mg 1 PM pre-Gabalin 25 mg 5 PM sertraline 50 mg 7 PM pre-Gabalin 25 mg A.m. vitamin E, cold, agitated, slight tremor afternoon parsley for heartburn/indigestion 9 PM vitamin E March 5 2021 approximately five hours sleep woke up with a headache 6 AM pre-Gabalin 25 mg 1 PM pre-Gabalin 25 mg 5 PM sertraline 50 mg 7 PM pre-Gabalin 25 mg am vitamin E, itchy back, weak, trembling, no energy or enthusiasm window in the afternoon got a lot of housewor
  12. LionMN

    Bruised brain

    Has anyone had a bruised brain feeling? Like it feels like someone stomped on my brain and put it back in my head. ITs just tight and achy. I am not sure if this is a common reaction to an antidepressant or because of my CT of a benzo? The injured brain also causes me to feel depressed and have strange thoughts.
  13. Yesterday
  14. What are your adverse effects from Remeron? You may have less adverse effects with a lower dosage.
  15. You'll need to give it all a gentle but thorough stir. An uneven mixture might have caused you to get irregular dosages. Can your partner get pharmacy liquid that's made for suspensions? One brand is Ora-Plus.
  16. Hi Carolina, We seem to have a very similar history with Lexapro. I agree with you regarding the trauma of this experience, I never could have imagined such a state existed. I jumped off of 5mg of Lexapro on November 1, 2020 thinking it was a low dose and that I would just need to push through the withdrawals. And I did, until I crashed in early January during a meditation retreat of all things. I understand that you are not 100%, but I hope to be where you are soon. At 45, I'm a little older than you, so maybe my brain takes longer to adjust. Anyway, ta
  17. @Altostrata, I add honey to the mixture because my partner who's a lab scientist advised that it suspends the dispersed powder better than water alone due to being thicker and thus ensures a more accurate dose each time.
  18. Tom2020

    How to make a liquid from tablets or capsules

    Can you explain please why it would be harder to measure from a larger container?
  19. Still holding at 0.39mg. Just too much up in the air to make the next cut until things take a bit more shape. Govt "culture war" cuts under the excuse of covid mean my old permanent job is toast, and will run out this year. It's hard to find suitable ethical work. I will see if I can find something more fun while I'm looking. Family stuff is very strained. Ironically my mother really doesn't want to try and sort things out with my psychologist present. One way streets suck. There may be a move on the cards too. I've been getting good quality
  20. Hi @Altostrata, thank you for your advice. It makes sense to use remeron as a sleep ´aid’ while withdrawing from Lexapro. However, the side effects from remeron are too great at the moment so I’m going to try to come off the remeron first. But, as we all know, our plans are constantly being changed by life events (especially in this arduous/ challenging situation) . So I am open to all possibilities. hi @JesusSavemefromWD. How are you? I hope you are better. Please, ask away. Don’t mind at all. I crashed around 1 1/2-2 months after I stopped the Lexapro. Before fully
  21. Thank you for the encouragement. I haven't been taking that much fish oil so I will start to ramp up. I have been sipping on Magnesium Citrate throughout the day - am slowly increasing the amount.
  22. Altostrata

    Crochet: Lexapro Withdrawal - 5mg CT

    This is a good sign. Improvement will be very gradual. Often, people need to take 6 capsules of fish oil or more each day (2 capsules at each meal), to get 3,000mg-4,000mg EPA + DHA. Have you tried magnesium?
  23. Hi Alto, Thank you so much for reviewing and thanks for providing the links. Flu-like symptoms - body aches, wiped out, hot/cold, need to lay down Symptom changes since mid-February: Improvement: I've gotten more sleep Less feelings of being detached/unreal Able to feel positive emotions more often Moments of clear thinking New symptoms: Head buzzing started Cognitive struggles started/poor concentration Flu-like aches Vision starting to get blurry Prickly skin Take care, Croche
  24. Kimboslice

    ☼ mirage

    Hi mirage.. did you have difficulty speaking.. like expressing yourself or finding the right words?
  25. Altostrata

    Crochet: Lexapro Withdrawal - 5mg CT

    Hello, Crochet. When you say "flu-like symptoms", what do you mean? How has your symptom pattern changed since mid-February? It sounds like you have money worries. This can be very hard. You might use some non-drug techniques for anxiety, see Non-drug techniques to cope with emotional symptoms Easing your way into meditation for a stressed-out nervous system Music for self-care: calms hyperalertness, anxiety, aids relaxation and sleep Ways to cope with daily anxiety Dealing With Emotional Spirals S
  26. It is a very common side effect that carries on throughout the tapering process. It is, in fact, the way in which these drugs are designed to work. They do not "cure" depression or anxiety but rather make it so you don't feel the depression or anxiety by causing you to feel nothing at all. More like you are still depressed/anxious, but don't care about it. It is quite possible to experience it from just a tiny amount of the drug. We have had a good number of members who report being off of all drugs and having intense anxiety and other symptoms who decide to reinstate a tiny (.25-.
  1. Load more activity
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy